# SDR 2007UALA01741

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 48,951 hours, 17,831 cycles
- Engine: Pwa PW2037
- Engine time: 48,814 hours, 16,968 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HIGH OIL CONSUMPTION EXCEEDS LIMIT.  [06-20-07]   STARTER CARBON SEAL WAS FOUND LEAKING.  REPLACED SEAL.
